MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The field service engineer (fse) verified that the analyzer probe was clean and correctly adjusted.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen 3 results for 1 patient sample on a cobas c 111 analyzer.The customer aliquoted serum into an eppendorf tube on the top of the primary sample tube and the initial glucose result was 666.8 mg/dl.Another serum sample collected at the same time with aliquoted serum in an eppendorf tube on top of the primary tube was tested and the result was 167.3 mg/dl.A heparin plasma sample collected at the same time as the initial serum sample was tested and the glucose result was 165.9 mg/dl.The initial primary serum sample was repeated again without an eppendorf tube and the result was 168.8 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with using an eppendorf cup (not recommended by roche) placed upon the primary tube.The investigation did not identify a product problem.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20033458
Report Number1823260-2024-02439
Device Sequence Number6508368
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)Y
Initial Reporter CountryVM
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number04657527190
Device Lot Number79843401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown